Toggle Main Menu Toggle Search

Open Access padlockePrints

Superresolution of principal semi-algebraic sets

Lookup NU author(s): Professor Mihai Putinar


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


The Hoelder continuity of the truncated moment map of a shade function in Euclidean space is established in the vicinity of a principal semi-algebraic set. The proof combines volume bounds of semi-algebraic sets and convex optimization methods. The main estimate is applied to a potential type transform specific to two real variables, for perturbations of quadrature domains.

Publication metadata

Author(s): Putinar M

Publication type: Article

Publication status: Published

Journal: Analysis and Mathematical Physics

Year: 2021

Volume: 11

Issue: 3

Online publication date: 15/05/2021

Acceptance date: 28/04/2021

ISSN (print): 1664-2368

ISSN (electronic): 1664-235X

Publisher: Springer


DOI: 10.1007/s13324-021-00540-1


Altmetrics provided by Altmetric